Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

My boyfriend has had a sudden onset of hives all

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 6978 Questions
Question
My boyfriend has had a sudden onset of hives all over his body with the exception of his neck, face and head on Sunday. He has been on Benadryl since Sunday afternoon and Benedryl and prednisone since Monday with very little relief. It seems to get better then it comes back with vengeance. Is there a shot that would help get rid of the hives any faster? Help! Very itchy and burning at times.
Posted Tue, 28 Nov 2017 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 43 minutes later
Brief Answer:
Remedy for hives

Detailed Answer:
Hello. Thank you.
I am Dr. kakkar (Dermatologist and Venerelogist).
I have noted your concern.
I would suggest Inj Dexamethasone 2ml(8mg), IM or IV. It is longer acting as compared to oral prednisolone.
In addition I suggest oral antihistamines e.g either cetrizine 10mg or loratadine 10mg once daily for a few days..
Topically he may use a soothing lotion e.g calamine lotion.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor